# SDR DL76G081127

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 39,648 hours, 5,736 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INTERMITTENT BURNING RUBBER/PLASTIC ODOR IN MID CABIN DURING CRUISE.  ODOR CENTERED AT ROW 17 CAME FROM AIR VENTS.  STRONGER ON LEFT SIDE OF CABIN BARELY NOTICEABLE ON RIGHT SIDE.  TURNED GASPER FAN OFF ODOR DISSIPATED.  NOTIFIED ATL MTC ACARS 1825Z.  RAN RECIRC FANS AND GASPER CANNOT DUPLICATE ODOR.  NO ODOR NOTICED.
